The basis property of a system of eigenfunctions of a differential operator in a weighted space
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 200-205
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a3,
author = {E. I. Moiseev},
title = {The basis property of a system of eigenfunctions of a differential operator in a weighted space},
journal = {Differencialʹnye uravneni\^a},
pages = {200--205},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a3/}
}
E. I. Moiseev. The basis property of a system of eigenfunctions of a differential operator in a weighted space. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 200-205. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a3/